Alert archive / Texas / Wind Advisories in 2022
Wind Advisory 4, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Feb 16, 2022, 2:27 AM MST for Eddy County, Lea County, New Mexico; 10 counties in Texas. It took effect at Feb 16, 2022, 2:00 PM MST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2022, 2:27 AM MST (09:27 UTC)
- In effect from
- Feb 16, 2022, 2:00 PM MST
- Expired
- Feb 17, 2022, 10:00 AM MST
- In force
- 20 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Brewster County, TX, Culberson County, TX, Gaines County, TX, Jeff Davis County, TX, Loving County, TX, Pecos County, TX, Presidio County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 129 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3784 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
266 WWUS74 KMAF 160927 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 327 AM CST Wed Feb 16 2022 NMZ028-TXZ272>278-280-162130- /O.UPG.KMAF.HW.A.0006.220216T1500Z-220217T1200Z/ /O.EXB.KMAF.HW.W.0008.220216T2100Z-220217T1200Z/ Eddy County Plains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Chisos Basin- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Van Horn, Pecos, Marfa, Fort Davis, Alpine, Big Bend NP, and Chisos Basin 327 AM CST Wed Feb 16 2022 /227 AM MST Wed Feb 16 2022/ ...HIGH WIND WARNING IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 6 AM CST /5 AM MST/ THURSDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Portions of southeast New Mexico and southwest and west Texas. * WHEN...From 3 PM CST /2 PM MST/ this afternoon to 6 AM CST /5 AM MST/ Thursday. * IMPACTS...Strong winds can cause power disruptions, hazards to trailers and high profile vehicles and blowing dust that can reduce visibility suddenly to near zero. Motorists should exercise extreme caution while driving in the high wind warning area. Be alert to sudden gusts of wind that may cause you to lose control of your vehicle. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TXZ279-162130- /O.EXB.KMAF.HW.W.0008.220216T2100Z-220217T1200Z/ Central Brewster County- Including the cities of Big Bend NP, Panther Junction, and Marathon 327 AM CST Wed Feb 16 2022 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST THURSDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Central Brewster County. * WHEN...From 3 PM this afternoon to 6 AM CST Thursday. * IMPACTS...High winds could make driving difficult for motorists driving high profile vehicles such as campers, vans, and tractor trailers. Take action to secure trash cans, lawn furniture and other loose or lightweight outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ027-TXZ270-271-162130- /O.CON.KMAF.HW.W.0008.220216T1500Z-220217T1200Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 327 AM CST Wed Feb 16 2022 /227 AM MST Wed Feb 16 2022/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 AM CST /5 AM MST/ THURSDAY... * WHAT...West winds 40 to 60 mph with gusts up to 80 mph expected. * WHERE...Guadalupe and Delaware Mountains. * WHEN...From 9 AM CST /8 AM MST/ this morning to 6 AM CST /5 AM MST/ Thursday. * IMPACTS...Strong winds can cause power disruptions, hazards to trailers and high profile vehicles and blowing dust that can reduce visibility suddenly to near zero. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ029-033-034-TXZ059-060-067-075-281-282-162130- /O.NEW.KMAF.WI.Y.0004.220216T2100Z-220217T1200Z/ Northern Lea County-Central Lea County-Southern Lea County-Loving- Winkler-Ward-Pecos-Presidio Valley-Lower Brewster County- Including the cities of Tatum, Hobbs, Lovington, Eunice, Jal, Mentone, Kermit, Monahans, Fort Stockton, Presidio, Big Bend NP, Lajitas, and Castolon 327 AM CST Wed Feb 16 2022 /227 AM MST Wed Feb 16 2022/ ...WIND ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 6 AM CST /5 AM MST/ THURSDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 3 PM CST /2 PM MST/ this afternoon to 6 AM CST /5 AM MST/ Thursday. * IMPACTS...Secure lawn furniture, garbage cans or other objects which could be blown about by the wind. Drivers of vans, campers, trailers and other high-profile vehicles should be alert to the danger of these winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
2 follow-up statements
317 WWUS74 KMAF 162018 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 218 PM CST Wed Feb 16 2022 NMZ028-TXZ272>280-171000- /O.CON.KMAF.HW.W.0008.220216T2100Z-220217T1200Z/ Eddy County Plains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster County-Chisos Basin- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, Van Horn, Pecos, Marfa, Fort Davis, Alpine, Big Bend NP, Panther Junction, Marathon, and Chisos Basin 218 PM CST Wed Feb 16 2022 /118 PM MST Wed Feb 16 2022/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ THURSDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Portions of southeast New Mexico and southwest and west Texas. * WHEN...From 3 PM CST /2 PM MST/ this afternoon to 6 AM CST /5 AM MST/ Thursday. * IMPACTS...Strong winds can cause power disruptions, hazards to trailers and high profile vehicles and blowing dust that can reduce visibility suddenly to near zero. Motorists should exercise extreme caution while driving in the high wind warning area. Be alert to sudden gusts of wind that may cause you to lose control of your vehicle. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ027-TXZ270-271-171000- /O.CON.KMAF.HW.W.0008.000000T0000Z-220217T1200Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 218 PM CST Wed Feb 16 2022 /118 PM MST Wed Feb 16 2022/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ THURSDAY... * WHAT...West winds 40 to 60 mph with gusts up to 80 mph expected. * WHERE...Guadalupe and Delaware Mountains. * WHEN...Until 6 AM CST /5 AM MST/ Thursday. * IMPACTS...Strong winds can cause power disruptions, hazards to trailers and high profile vehicles and blowing dust that can reduce visibility suddenly to near zero. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ029-033-034-TXZ059-060-067-075-281-282-171000- /O.CON.KMAF.WI.Y.0004.220216T2100Z-220217T1200Z/ Northern Lea County-Central Lea County-Southern Lea County-Loving- Winkler-Ward-Pecos-Presidio Valley-Lower Brewster County- Including the cities of Tatum, Hobbs, Lovington, Eunice, Jal, Mentone, Kermit, Monahans, Fort Stockton, Presidio, Big Bend NP, Lajitas, and Castolon 218 PM CST Wed Feb 16 2022 /118 PM MST Wed Feb 16 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ THURSDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 3 PM CST /2 PM MST/ this afternoon to 6 AM CST /5 AM MST/ Thursday. * IMPACTS...Secure lawn furniture, garbage cans or other objects which could be blown about by the wind. Drivers of vans, campers, trailers and other high-profile vehicles should be alert to the danger of these winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
606 WWUS74 KMAF 171108 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 508 AM CST Thu Feb 17 2022 NMZ028-TXZ273-171700- /O.CAN.KMAF.HW.W.0008.000000T0000Z-220217T1200Z/ /O.EXB.KMAF.WI.Y.0004.000000T0000Z-220217T1700Z/ Eddy County Plains-Eastern Culberson County- Including the cities of Artesia, Carlsbad, and Carlsbad Caverns NP 508 AM CST Thu Feb 17 2022 /408 AM MST Thu Feb 17 2022/ ...WIND ADVISORY IN EFFECT UNTIL 11 AM CST /10 AM MST/ THIS MORNING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern Culberson County. * WHEN...Until 11 AM CST /10 AM MST/ this morning. * IMPACTS...Secure lawn furniture, garbage cans or other objects which could be blown about by the wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ027-TXZ270>272-274>280-171215- /O.CAN.KMAF.HW.W.0008.000000T0000Z-220217T1200Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Reeves County Plains-Chinati Mountains-Marfa Plateau- Davis Mountains-Davis Mountains Foothills-Central Brewster County- Chisos Basin- Including the cities of Queen, Guadalupe Mountains NP, Pine Springs, Van Horn, Pecos, Marfa, Fort Davis, Alpine, Big Bend NP, Panther Junction, Marathon, and Chisos Basin 508 AM CST Thu Feb 17 2022 /408 AM MST Thu Feb 17 2022/ ...HIGH WIND WARNING IS CANCELLED... High winds have subsided across the area. $$ TXZ059-060-067-075-281-282-171215- /O.CAN.KMAF.WI.Y.0004.000000T0000Z-220217T1200Z/ Loving-Winkler-Ward-Pecos-Presidio Valley-Lower Brewster County- Including the cities of Mentone, Kermit, Monahans, Fort Stockton, Presidio, Big Bend NP, Lajitas, and Castolon 508 AM CST Thu Feb 17 2022 ...WIND ADVISORY IS CANCELLED... Strong winds have subsided across the area. $$ TXZ045-050-171700- /O.EXB.KMAF.WI.Y.0004.000000T0000Z-220217T1700Z/ Gaines-Andrews- Including the cities of Seminole and Andrews 508 AM CST Thu Feb 17 2022 ...WIND ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Gaines and Andrews Counties. * WHEN...Until 11 AM CST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ029-033-034-171700- /O.EXT.KMAF.WI.Y.0004.000000T0000Z-220217T1700Z/ Northern Lea County-Central Lea County-Southern Lea County- Including the cities of Tatum, Hobbs, Lovington, Eunice, and Jal 408 AM MST Thu Feb 17 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM MST THIS MORNING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Northern Lea, Central Lea and Southern Lea Counties. * WHEN...Until 10 AM MST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Feb 15, 9:38 PM MST, 4 hours 49 minutes earlier.
Area forecast discussion, Feb 15, 9:38 PM MST, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1038 PM CST Tue Feb 15 2022
...New AVIATION...
.AVIATION...
(06Z TAFS)
Issued at 1032 PM CST Tue Feb 15 2022
VFR tonight. S/SW wind will continue to gust on an off through
the night then increase tomorrow by midday as stronger wind aloft
ahead of upper trough mixes down to the surface. Blowing dust
could reduce vsbys to MVFR levels. Wind will become more W late
as Pacific front moves across the area. High Wind Warning for
Guadalupe and Delaware Mountains Wednesday, mountain wave/rotar
expected in lee of the mountains, severe turbulence possible.
Low possibility of storms during the evening from MAF eastward.
&&
.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 213 PM CST Tue Feb 15 2022
An upper level trough extends from Montana to California this
afternoon. This upper trough will move eastward on Wednesday and
will extend from the Northern Plains to New Mexico and Arizona.
Surface winds will be gusty out of the south to southwest this
afternoon. A surface trough will develop from Southeast New Mexico
to the Davis Mountains this afternoon which will result in
temperatures warming up into the 70s across most of the area.
Temperatures tonight will range from the 30s to the 50s across West
Texas and Southeast New Mexico.
Temperatures will warm up Wednesday afternoon across the Permian
Basin, Lower Trans Pecos, and southward to the Big Bend with highs
mostly in the 70s and 80s. Temperatures will cool slightly on
Wednesday from Southeast New Mexico to the Davis Mountains as the
upper trough begins to move over the area. Winds will strengthen
across West Texas and Southeast New Mexico out of the south to
southwest on Wednesday. High winds are expected across the Guadalupe
Mountains beginning Wednesday morning so a High Wind Warning has
been issued. Winds will increase even more out of the west Wednesday
evening as the upper trough begins to move overhead. A High Wind
Watch remains in effect from the Eddy County plains southward to the
Marfa Plateau. This watch will either be upgraded to a High Wind
Warning or switched to a Wind Advisory for Wednesday on a later
shift. The windiest conditions will be Wednesday afternoon into
Wednesday evening. A Wind Advisory may be needed further east for
additional areas. Some blowing dust will also be likely across much
of the area Wednesday afternoon and evening. The high winds in the
Guadalupe Mountains are expected to continue through tomorrow night.
A dryline will also be present across the Permian Basin and Lower
Trans Pecos Wednesday evening so thunderstorms will be possible
across this area. Temperatures tomorrow night will range from the
mid 20s across northern Lea County to the mid 40s along and near the
Rio Grande.
&&
.LONG TERM...
(Thursday through Monday)
Issued at 213 PM CST Tue Feb 15 2022
Our trough will continue to pivot eastward with a strengthening
surface low pressure over the central plains. High pressure over the
northern plains will work in tandem with a trailing cold front from
the aforementioned low pressure dropping south through the forecast
area during the morning on Thursday. Winds will shift out of the
north and usher in some chillier air, leading to highs 20-30 degrees
cooler than Wednesday. Dry air along and behind the front will keep
the area from experiencing any precip, so the region will remain
cool and dry outside the breezy northerly winds. Pattern will
maintain a progressive state with the trough lifting out with zonal
flow in its wake for the end of the week and weekend. Expect
temperatures to rebound back to above normal by Thursday and beyond
as return flow will create a nice period of warm, southerlies for
the weekend. Another massive storm system will enter the picture out
west for the beginning of next week, but timing and details of the
trough strength and positioning in the guidance leads to a lower
confidence in potential outcomes. There are some similarities to
this current system, so wind will certainly be a possibility.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 74 47 77 37 / 0 0 0 30
Carlsbad 77 39 73 34 / 0 0 0 0
Dryden 70 45 77 45 / 0 0 0 0
Fort Stockton 81 49 79 42 / 0 0 0 10
Guadalupe Pass 69 44 63 31 / 0 0 0 10
Hobbs 74 37 73 30 / 0 0 0 10
Marfa 74 33 71 28 / 0 0 0 0
Midland Intl Airport 74 45 77 37 / 0 0 0 20
Odessa 75 45 77 38 / 0 0 0 20
Wink 79 37 78 36 / 0 0 0 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Wednesday morning through Wednesday
evening for Andrews-Central Brewster County-Chinati
Mountains-Chisos Basin-Davis Mountains-Davis Mountains
Foothills-Eastern Culberson County-Gaines-Guadalupe
Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Loving-Lower Brewster County-Marfa Plateau-Pecos-Presidio
Valley-Reeves County Plains-Terrell-Van Horn and Highway 54
Corridor-Ward-Winkler.
High Wind Watch from 9 AM CST Wednesday through late Wednesday
night for Chinati Mountains-Chisos Basin-Davis Mountains-
Davis Mountains Foothills-Eastern Culberson County-Marfa
Plateau-Reeves County Plains-Van Horn and Highway 54
Corridor.
High Wind Warning from 9 AM CST /8 AM MST/ Wednesday to 6 AM CST
/5 AM MST/ Thursday for Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains.
NM...Fire Weather Watch from Wednesday morning through Wednesday
evening for Chaves Plains-Eddy Plains-Lea-Sacramento
Foothills and Guadalupe Mountains.
High Wind Watch from 8 AM MST Wednesday through late Wednesday
night for Eddy County Plains.
High Wind Warning from 8 AM Wednesday to 5 AM MST Thursday for
Guadalupe Mountains of Eddy County.
&&
SHORT TERM...80
LONG TERM....87
AVIATION...72Hazardous weather outlook, Feb 15, 12:32 PM MST, 13 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 132 PM CST Tue Feb 15 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-161945- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 132 PM CST Tue Feb 15 2022 /1232 PM MST Tue Feb 15 2022/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight Critical fire weather conditions are expected this afternoon and early evening. A Red Flag Warning is in effect for Southeast New Mexico, the Guadalupe and Delaware Mountains, the upper Trans Pecos, and the Northwest Permian Basin. Patchy blowing dust is possible along with gusty winds for the Hwy 54 corridor, Southeast New Mexico, and much of the Permian Basin this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Windy to very windy conditions are expected Wednesday across Southeast New Mexico and most of West Texas. A High Wind Watch is in effect Wednesday for the Davis, Chinati, and Chisos Mountains, as well as the adjacent plains. A High Wind Warning is in effect for the Guadalupe and Delaware Mountains. Critical fire weather conditions are possible Wednesday afternoon and early evening. A Fire Weather Watch is in effect for all areas stretching from Southeast New Mexico and the Northwest Permian Basin down to the Rio Grande Valley. Areas of blowing dust are expected Wednesday for most areas. Strong thunderstorms are possible across the northeast Permian Basin Wednesday evening. Small hail and gusty winds are the main threats with these storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 2:14 AM MST | Red Flag Warning | MAF | Chaves, Eddy, Lea, Lincoln, Otero | 17 hr |
Nearby
Wind Advisories in Texas, 2022Wind Advisories in New Mexico, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.